# SDR NSVA200600080

- Difficulty date: June 18, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 33,135 hours, 36,127 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O ROLL AUTOCOARSEN ON CWP CAME ON.  TRIED TO RESET AND CAME ON AGAIN.  PERFORMED AUTOCOARSEN COMPUTER TEST AND ADJUSTMENT, OPS CHECK GOOD.
